MAUDE Adverse Event Report: EBI, LLC. BIOMET ORTHOPAK NON-INVASIVE BONE GROWTH STIMULATOR SYSTEM; STIMULATOR, BONE GROWTH, NON-INVASIVE

EBI, LLC. BIOMET ORTHOPAK NON-INVASIVE BONE GROWTH STIMULATOR SYSTEM; STIMULATOR, BONE GROWTH, NON-INVASIVE
Model Number 1067718
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Pain (1994); Skin Inflammation/ Irritation (4545)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced pain with the ortho pak device.The patient does not feel pain while using the stimulator.The patient feels a little more pain than usual the day after the treatment, but she is not sure whether the pain is from the unit or from physical therapy.The last x-ray that was taken last week had shown bone healing.The pain is below the skin.The patient told her the doctor about the pain and was advised to continue using the device.The patient stated that her right arm is broken, and she is having a hard time putting the unit on.The patient rated the pain as a 4 on a scale of 1 to 10, with 10 being the highest.The patient has increased her daily activity.The patient is having physical therapy.The doctor is happy that she has the device.The doctor prescribed hydrocodone with acetaminophen.The patient sometimes takes the prescribed medication or will take tylenol over the counter.The patient mentioned she had a skin rash for about a week but then it went away.However, the patient did not want to speak about the rash.The patient was not sent a replacement product.No further consequences have been reported.
 
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a followup report will be sent.
 
Additional Manufacturer Narrative
Corrections in b4: date of the report, b5: event description, d3: manufacturer g1: contact office, g6: type of report, h2, h8 and h3.Additional information in d4, g3, h4: device manufacture date, h6: component, investigation type, findings, and conclusions and h10: additional narrative.This follow-up report is being submitted to relay additional and corrected information.The device was not returned to highridge medical for evaluation.The reported event was unable to be confirmed due to limited information received from the customer.The device history record was reviewed, and no discrepancies related to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Highridge medical will continue to monitor for trend.
 
Event or Problem Description
It was reported that the patient experienced pain with the ortho pak device.The patient does not feel pain while using the stimulator.The patient feels a little more pain than usual the day after the treatment, but she is not sure whether the pain is from the unit or from physical therapy.The last x-ray that was taken last week had shown bone healing.The pain is below the skin.The patient told her the doctor about the pain and was advised to continue using the device.The patient stated that her right arm is broken, and she is having a hard time putting the unit on.The patient rated the pain as a 4 on a scale of 1 to 10, with 10 being the highest.The patient has increased her daily activity.The patient is having physical therapy.The doctor is happy that she has the device.The doctor prescribed hydrocodone with acetaminophen.The patient sometimes takes the prescribed medication or will take tylenol over the counter.The patient mentioned she had a skin rash for about a week but then it went away.However, the patient did not want to speak about the rash.The patient was not sent a replacement product.No further consequences have been reported.No additional patient consequences have been reported.Orthopak was not returned for further evaluation.
 
Additional Manufacturer Narrative
Corrections: d1: brand name, d2a: device common name, d3: manufacturer, d4: model number, g4: pma number, h6 product and evaluation codes.This follow-up report is being submitted to relay corrected information based on udi related data quality updates only.
 
Event or Problem Description

Brand Name
BIOMET ORTHOPAK NON-INVASIVE BONE GROWTH STIMULATOR SYSTEM
Common Device Name
STIMULATOR, BONE GROWTH, NON-INVASIVE
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
stephanie smith
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key17652190
Report Number0002242816-2023-00095
Device Sequence Number6257192
Product Code LOF
UDI-Device Identifier00812301020232
UDI-Public00812301020232
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P850022
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1067718
Device Catalogue Number1067718
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date08/30/2023
Supplement Report FDA Received Date06/07/2024
08/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.; SEE H10 NARRATIVE.; SEE H10 NARRATIVE.
Patient SexFemale
Patient EthnicityNon Hispanic